# SDR VNAA0204014

- Difficulty date: April 19, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 18,232 hours, 16,510 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Ecu
- Condition: Failed
- Location: Lh
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A LEFT HAND ENGINE CONTROL UNIT FAIL CAS MESSAGE AND ABORTED TAKE OFF.  AS THE AIRCRAFT CLEARED THE RUNWAY THE MESSAGE EXTINGUISHED BY ITSELF AND FLIGHT 4073 WAS CLEARED FOR ANOTHER TAKE OFF ATTEMPT.
